MathSciNet Relay Station
MathSciNet bibliographic data
MR2133804 (2006a:37005) 37A99 (42A16 43A65 46G15 47D07 60G18)
Dutkay, Dorin Ervin; Jorgensen, Palle E. T. Hilbert spaces of martingales supporting certain substitution-dynamical systems. Conform. Geom. Dyn. 9 (2005), 24–45 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement